MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM-H PROX. COAT. AMISTEM-H PROXIMAL COATING STD STEM SIZE 3; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM-H PROX. COAT. AMISTEM-H PROXIMAL COATING STD STEM SIZE 3; CEMENTLESS HIP STEM
Model Number 01.18.173
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 11/17/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29.November.2021.Lot 178487: (b)(4) items manufactured and released on 26-mar-2018.Expiration date: 2023-03-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Clinical evaluation performed by medical affairs manager.Femoral component revision performed 3 years and 5 months after primary total hip arthroplasty in a (b)(6) woman.No information concerning patient general health status and the presence of comorbidities is available.In the low quality radiographic images provided, some signs of stress shielding are visible.Aseptic loosening is a possible literature described adverse event after primary cementless hip arthroplasties and causes are often unknown.The reason of this failure cannot be determined.
 
Event or Problem Description
At 3 years and 5 months after the primary surgery, revision surgery was performed due to stem mobilization.

Brand Name
STEM: AMISTEM-H PROX. COAT. AMISTEM-H PROXIMAL COATING STD STEM SIZE 3
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13073517
Report Number3005180920-2021-00996
Device Sequence Number12264699
Product Code LZO
UDI-Device Identifier07630030804380
UDI-Public07630030804380
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K161635
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/15/2023
Device Model Number01.18.173
Device Catalogue Number01.18.173
Device Lot Number178487
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2021
Initial Report FDA Received Date12/23/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexFemale